# SDR ASAA2015080212680

- Difficulty date: August 2, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 34,494 hours, 10,464 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE.  ACFT GROUNDED. CYCLED SATCOM CIRCUIT BREAKER IAW 23-15-00.  PERFORMED SATCOM OPS CHECK IAW  23-15-00/501.  SYS CHECKED NORMAL.
